# SDR IPXA2021032567241

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 64,393 hours, 21,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NADOOR EXIT SIGN COVER FELL OFF.INSTALLED DOOR EXIT SIGN PER AMM 33-51-01-402-030. TESTED OK.
